# SDR 06FDEA0563

- Difficulty date: February 7, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727-200
- Aircraft serial: 21490
- Aircraft time: 39,743 hours, 26,767 cycles
- System (JASC): 5700 · Wing Structure
- Part: Repair
- Condition: None
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PREVIOUSLY REPAIR INSTALLED AT RIGHT WING LEADING EDGE, ON FRAME OF   LANDING LIGHT WAS DETERMINED TO BE ACCOMPLISHED IAW SRM 57-10-4 FIG. 4, BASED ON   AN EXTERNAL VISUAL EVALUATION, CONSISTS OF LOCATION, SHAPE, SIZE, MATERIAL TYPE AND   THICKNESS, FASTENER SPACING AND NUMBERS, GENERAL WORKMANSHIP, AND REPAIR IS   CLASSIFIED AS MAJOR PER FEDEX GMM 6-2-100.
